# SDR 98ZZZX118

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N548QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259048
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pilot Side Panel
- Part time: 250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE CLAMP HOLDING CUSTOM MADE AIRBOX TO PILOTS SIDE PANEL WAS POSITIONED SO THAT WORM SCREW OF CLAMP FOR SCREWDRIVER SLOT END WAS CUTTING INTO WIRES ON TERMINAL BLOCK MOUNTED BELOW BOX CAUSING FAILURE OF AUTOPILOT TRIM SYSTEM.  THIS CONDITION EXISTED ON PILOTS AND COPILOTS SIDE PANELS.  THE REPAIR WAS TO POSITION HOSE CLAMP WORM SCREW AT TOP OF AIRBOX AND COVERING WIRE TERMINAL BLOCK WITH PROTECTIVE TEFLON SHEET.  DAMAGED WIRES REPAIRED AS REQUIRED.
